# SDR CALA2017090103007

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 30,569 hours, 10,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, LAST 5 ROWS, L2 DOOR, AND OVERHEAD EXIT SIGN.  INSTALLED SERVICABLE CHARGER AND BATTERY. IAW AMM 33-51-06-960-805. TESTED NORMAL.
